# SDR TAOA109809

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6521 - LGA-DCA - RIGHT FORWARD OVERWING EMERGENCY LIGHT INOP.  REPLACED BATTERY PACK.  (M)
